Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On singular Finsler foliation

Texto completo
Autor(es):
Alexandrino, Marcos M. [1] ; Alves, Benigno O. [1] ; Angel Javaloyes, Miguel [2]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Matemat & Estat, Rua Matao 1010, BR-05508090 Sao Paulo - Brazil
[2] Univ Murcia, Campus Espinardo, E-30100 Murcia - Spain
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: Annali di Matematica Pura ed Applicata; v. 198, n. 1, p. 205-226, FEB 2019.
Citações Web of Science: 3
Resumo

In this paper we introduce the concept of singular Finsler foliation, which generalizes the concepts of Finsler actions, Finsler submersions and (regular) Finsler foliations. We show that if F is a singular Finsler foliation with closed leaves on a Randers manifold (M,Z) with Zermelo data (h,W), then F is a singular Riemannian foliation on the Riemannian manifold (M,h). As a direct consequence, we infer that the regular leaves are equifocal submanifolds (a generalization of isoparametric submanifolds) when the wind W is an infinitesimal homothety of h (e.g., when W is a Killing vector field or M has constant Finsler curvature). We also present a slice theorem that locally relates singular Finsler foliations on Finsler manifolds with singular Finsler foliations on Minkowski spaces. (AU)

Processo FAPESP: 16/23746-6 - Técnicas algébricas, topológicas e analíticas em geometria diferencial e análise geométrica
Beneficiário:Paolo Piccione
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 11/21362-2 - Ações de grupos, teoria de subvariedades, e análise global em geometria Riemanniana e pseudo-riemanniana
Beneficiário:Paolo Piccione
Linha de fomento: Auxílio à Pesquisa - Temático